# SDR 9802519162

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8907E
- Make and model: Doug DC-9-14
- Aircraft serial: 45748
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE STALL WARNING STICK SHAKER ACTIVATED.  FLIGHT CREW PULLED APPLICABLE STALL WARNING STICK SHAKER CIRCUIT BREAKERS, RETURNED TO ORIGINATION, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT FLAP TRANSMITTER, THE RIGHT FLAP TRANSMITTER, AND THE STALL WARNING COMPUTER.  OPERATIONAL CHECK OK.
